MathSciNet Relay Station
MathSciNet bibliographic data
MR2215516 35K57 (34K10 35B20 35R10)
Huang, Jian-hua; Zou, Xing-fu Travelling wave solutions in delayed reaction diffusion systems with partial monotonicity. Acta Math. Appl. Sin. Engl. Ser. 22 (2006), no. 2, 243–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement